THE REVERSE ORDER LAW FOR MOORE-PENROSE INVERSES OF OPERATORS ON HILBERT C*-MODULES

被引:0
作者
Sharifi, K. [1 ,2 ]
Bonakdar, B. A. [3 ]
机构
[1] Shahrood Univ Technol, Dept Math, POB 3619995161-316, Shahrood, Iran
[2] Univ Munster, Math Inst, Fachbereich Math & Informat, Einsteinstr 62, D-48149 Munster, Germany
[3] Int Campus Ferdowsi Univ, Dept Math, Mashhad, Iran
关键词
Bounded adjointable operator; Hilbert C*-module; Moore-Penrose inverse; reverse order law; PRODUCT; ALGEBRAS;
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
Suppose T and S are bounded adjointable operators between Hilbert C*-modules admitting bounded Moore-Penrose inverse operators. Some necessary and sufficient conditions are given for the reverse order law (TS)(dagger) = (ST dagger)-T-dagger to hold. In particular, we show that the equality holds if and only if Ran(T*TS) subset of Ran(S) and Ran(SS*T*) subset of Ran(T*), which was studied first by Greville [SIAM Rev. 8 (1966) 518-521] for matrices.
引用
收藏
页码:53 / 60
页数:8
相关论文
共 19 条
[1]  
Ben-Israel A., 2003, Generalized inverses: theory and applications, V15
[2]   PSEUDO-INVERSE OF A PRODUCT [J].
BOULDIN, R .
SIAM JOURNAL ON APPLIED MATHEMATICS, 1973, 24 (04) :489-495
[3]   Reverse order laws in C*-algebras [J].
Cvetkovic-Ilic, Dragana S. ;
Harte, Robin .
LINEAR ALGEBRA AND ITS APPLICATIONS, 2011, 434 (05) :1388-1394
[4]   Reverse order law for the group inverses [J].
Deng, Chun Yuan .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2011, 382 (02) :663-671
[5]   Reverse order law for the Moore-Penrose inverse [J].
Djordjevic, Dragan S. ;
Dincic, Nebojsa C. .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 361 (01) :252-261
[6]  
Frank M, 2010, J OPERAT THEOR, V64, P377
[7]   NOTE ON GENERALIZED INVERSE OF A MATRIX PRODUCT [J].
GREVILLE, TN .
SIAM REVIEW, 1966, 8 (04) :518-&
[8]  
Guljas B, 2008, J OPERAT THEOR, V59, P179
[9]   THE PRODUCT OF OPERATORS WITH CLOSED RANGE AND AN EXTENSION OF THE REVERSE ORDER LAW [J].
IZUMINO, S .
TOHOKU MATHEMATICAL JOURNAL, 1982, 34 (01) :43-52
[10]   MODULES OVER OPERATOR ALGEBRAS [J].
KAPLANSKY, I .
AMERICAN JOURNAL OF MATHEMATICS, 1953, 75 (06) :839-858